MathSciNet Relay Station
MathSciNet bibliographic data
MR317188 (47 #5736) 53A10 (53C45)
Gulliver, Robert D., II Regularity of minimizing surfaces of prescribed mean curvature. Ann. of Math. (2) 97 (1973), 275–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement